Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, please reply - Im 19 and have been with my partner for nearly two years now. Before we met i had a slight yellowish discharge which dried in white on my pants it also had a bad smell which is hard to describe and a slight itching. I told a family member about this. and she advised that it sounded like a yeast infection that i had? So i took the treatment for thrush which did make matters alot better and discharge was gone. Over the past two years i guess its came back some how? I get clear snotty sometimes a clear or white/yellowish creamy discharge with a really bad smell. I took the treatment for thrush again which does seem to have helped but there is still a slight discharge and smell there and now beginning to worry that its something else? i work in an office so im sitting down most part of the day and the smell only seems to get stronger and im afraid others can smell it. please can you help me understand what this could be? i am very worried that i have an STD and a bit ashamed that maybe i have gave it to my partner... allthough he says he is showing no symtoms. Please offer any words of advise? i Know i will have to visit a doctor, but is there anything i should be prepared for hearing?

thanks D

Loading...

You really need to see your Gyno... it sounds like your treating your symtoms partially, so it is not going away. Some discharge is normal. It's usually clear just before you ovulate, and then it gets a little thicker, although there shouldn't be a bad oder. Get to your doctor asap, so you can relieve yourself of this mystery, and worry. :-D
Reply

Loading...

Im 18 and have been sleeping with my ex for 6 months and i seem to have the same thing.
did you find out what it could be?
please get back to me im starting to worry
thanks :-)
Reply

Loading...

I have the same thing and its been confirmed that these sypmtoms are in fact an std. Cureable so dont get scared. Its called Yellow Gardrenella and its treated with vaginal cream for women and pills for your partners.
Reply

Loading...